# SDR HALA2016050500177

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,755 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 59-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAMES 59-67, 450 HAS EIGHT AREAS OF CORROSION, FOUND OUT OF LIMITS IAW SRM 53-00-15 PARA 4B, REV 89.    SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWG F53477044000.
